Orthogonal q -polynomials related to perturbed linear form.

Ghressi, Abdallah; Khériji, Lotfi

Applied Mathematics E-Notes [electronic only] (2007)

  • Volume: 7, page 111-120
  • ISSN: 1607-2510

How to cite


Ghressi, Abdallah, and Khériji, Lotfi. "Orthogonal -polynomials related to perturbed linear form.." Applied Mathematics E-Notes [electronic only] 7 (2007): 111-120. <http://eudml.org/doc/54884>.

author = {Ghressi, Abdallah, Khériji, Lotfi},
journal = {Applied Mathematics E-Notes [electronic only]},
language = {eng},
pages = {111-120},
publisher = {Department of Mathematics, Tsing Hua University},
title = {Orthogonal -polynomials related to perturbed linear form.},
url = {http://eudml.org/doc/54884},
volume = {7},
year = {2007},

AU - Ghressi, Abdallah
AU - Khériji, Lotfi
TI - Orthogonal -polynomials related to perturbed linear form.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2007
PB - Department of Mathematics, Tsing Hua University
VL - 7
SP - 111
EP - 120
LA - eng
UR - http://eudml.org/doc/54884
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.